Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On $ \vert \overline N,p\sb n\vert \sb k$ summability factors


Author: Hüseyin Bor
Journal: Proc. Amer. Math. Soc. 94 (1985), 419-422
MSC: Primary 40F05
DOI: https://doi.org/10.1090/S0002-9939-1985-0787885-6
MathSciNet review: 787885
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a theorem on $ \vert\overline N ,{p_n}{\vert _k}$ summability factors, which generalizes the theorem of Singh [5], has been proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40F05

Retrieve articles in all journals with MSC: 40F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0787885-6
Article copyright: © Copyright 1985 American Mathematical Society